U.S. doctors online nowAsk doctors free
PA
A member asked:

my son takes vyvanse and has for about a year and a half...lately he has been very anxious and worried about things beyond his control...anziety i get but things beyond his control (someone breaking in because it was on the news, accidents where someone h

1 doctor answer4 doctors weighed in
Dr. Michael Welsh
Clinical Psychology 18 years experience
ADHD and Anxiety: Fears that are irrational are common throughout out childhood. I wouldn't think this is a side effect of his medication as he has been on the medication for awhile. If his fears continue on a regular basis and seem to impact his functioning, it would be helpful for him to talk to a therapist. ADHD and anxiety can sometimes occur together. ADHD and anxiety are treatable.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.